Abdul Haseeb, Rajendra Prasad

DOI Number
First page
Last page


In the present paper, we have studied $\eta$-Ricci solitons in Lorentzian \\ $\alpha-$Sasakian manifolds satisfying certain curvature conditions. The existence of $\eta-$Ricci soliton in a Lorentzian $\alpha-$Sasakian manifold has been proved by a concrete example.  


$\eta-$Ricci solitons; Lorentzian $\alpha-$Sasakian manifolds; projective curvature tensor.

Full Text:



bibitem{1} A. Barman, {it On Lorentzian $alpha-$Sasakian manifolds admitting a type of semi-symmetric metric connection}, Novi Sad J. Math., {bf 44}(2014), 77-88.

bibitem{2} A. Gray, {it Einstein-like manifolds which are not Einstein}, Geom. Dedicata, {bf 7}(1978), 259-280.

bibitem{3} A. Haseeb and R. Prasad, {it On concircular curvature tensor in a Lorentzian $alpha-$Sasakian manifold with respect to the quarter-symmetric non-metric connection}, Acta et Commen. Univ. Tart. de Mathematica, {bf 22}(2018), 279-292.

bibitem{4} A. Singh and S. Kishor, {it Some types of $eta$-Ricci solitons on Lorentzian para-Sasakian manifolds}, Facta Universitatis (NIS), {bf 33}(2018), 217-230.

bibitem{5} A. Yildiz and C. Murathan, {it On Lorentzian $alpha-$Sasakian manifolds}, Kyungpook Math. J., {bf 45}(2005), 95-103.

bibitem{6} A. Yildiz, M. Turan and C. Murathan, {it A class of Lorentzian $alpha-$Sasakian manifolds}, Kyungpook Math. J., {bf 49}(2009), 789-799.

bibitem{7} A. Yildiz, U. C. De and E. Ata, {it On a type of Lorentzain para-Sasakian Manifolds}, Math. Reports, 16(66), {bf 1}(2014), 61-67.

bibitem{8} A. G. Walkar, {it On Ruse’s spaces of recurrent curvature}, Proc. London Math. Soc., {bf 52}(1950), 36-64.

bibitem{9} A. M. Blaga, {it $eta$-Ricci solitons on Lorentzian para-Sasakian manifolds}, Filomat, {bf 30}(2016), 489-496.

bibitem{10} D. E. Blair, {it Riemannian Geometry of contact and symlectic manifolds}, Birkhauser, Boston, (2002).

bibitem{11} D. G. Prakasha and B. S. Hadimani, {it $eta$-Ricci solitons on para-Sasakian manifolds}, J. Geom., {bf 108}(2017), 383-392.

bibitem{12} G. Perelman, {it Ricci flow with surgery on three manifolds}, http://arXiv.org/abs/math/0303109, 2003, 1-22.

bibitem{13} G. Perelman, {it The entropy formula for the Ricci flow and its geometric applications}, http://arXiv.org/abs/math/0211159, 2002, 1-39.

bibitem{14} J. A. Oubina, {it New classes of contact metric structures}, Publ. Math. Debrecen, {bf 32}(1985), 187-193.

bibitem{15} J. T. Cho and M. Kimura, {it Ricci solitons and real hypersurfaces in a complex space form}, Tohoku Math. J., {bf 61}(2009), 205-212.

bibitem{16} M. Ali and Z. Ahsan, {it Gravitational field of Schwarzschild soliton}, Arab J. Math. Sci., {bf 21}(2015), 15-21.

bibitem{17} M. Turan, U. C. De and A. Yildiz, {it Ricci solitons and gradient Ricci solitons in three-

dimensional trans-Sasakian manifolds}, Filomat, {bf 26}(2012), 363-370.

bibitem{18} R. Sharma, {it Certain results on $K$-contact and $(K,mu)$-contact manifolds}, J. Geom., {bf 89}(2008), 138-147.

bibitem{19-} S. Ghosh, {it $eta-$Ricci solitons on quasi-Sasakian manifolds}, Analele Universitatii de Vest, Timisoara Seria

Matematica Informatica, LVI(2018), 73-85.

bibitem{20-} R. S. Hamilton, {it The Ricci flow on surfaces, Mathematics and general relativity}, Contemp. Math., {bf 71}, American Math. Soc., (1988), 237-262.

bibitem{21-} U. C. De and P. Majhi, {it $phi-$semisymmetric generalized Sasakian space-forms}, Arab J. Math. Sci., {bf 21}(2015), 170-178.

DOI: https://doi.org/10.22190/FUMI2003713H


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)